nerc.ac.uk

Inertial waves and an initial-value problem for a thin spherical rotating fluid shell

Huthnance, J.M.. 1978 Inertial waves and an initial-value problem for a thin spherical rotating fluid shell. Journal of Fluid Mechanics, 86 (02). 273-288. 10.1017/S0022112078001123

Full text not available from this repository.
Item Type: Publication - Article
Digital Object Identifier (DOI): 10.1017/S0022112078001123
Programmes: POL Programmes
ISSN: 0022-1120
Date made live: 02 Jul 2013 14:32 +0 (UTC)
URI: http://nora.nerc.ac.uk/id/eprint/502515

Actions (login required)

View Item View Item

Document Downloads

Downloads for past 30 days

Downloads per month over past year

More statistics for this item...